# SDR ASMF201901017

- Difficulty date: January 8, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N950AM
- Make and model: Boeing 737852
- Aircraft serial: 35115
- Aircraft time: 47,735 hours, 18,287 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT RETURN TO PLATFORM DUE TO DURING TAKEOFF, IT WAS ACTIVE “TAKE OFF CONFIGURATION ALARM”; FLIGHT CREW ACCOMPLISHED THE QRH 15.2 PROCEDURES; MAINTENANCE PERSONNEL PERFORMED TAKE OFF WARNING SYSTEM TEST IAW FIM 31-51 TASK 803 , NO FAILURE WAS FOUND, TEST OK.
